MathSciNet Relay Station
MathSciNet bibliographic data
MR1159177 (93k:43001) 43A05 (28A12 28A20)
Solecki, Sławomir On sets nonmeasurable with respect to invariant measures. Proc. Amer. Math. Soc. 119 (1993), no. 1, 115–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement